# SDR SWAA2022021692993

- Difficulty date: July 22, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161110
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT #2 CAPSTRIP L/H/S SEVERAL AREAS OF CORROSION ON BOTTOM SIDE AS MARKED / REPLACED FWD CARGO PIT #2 CAP STRIP; L/H/S. PN 453A1611-10 IAW BOEING DWG 453A1611; ID:6; REV:D. A TAG # WN2820.
